MathSciNet Relay Station
MathSciNet bibliographic data
MR2353257 (2008h:30052) 30G35 (30B10 30C10)
Gentili, Graziano; Struppa, Daniele C. A new theory of regular functions of a quaternionic variable. Adv. Math. 216 (2007), no. 1, 279–301.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement